# SDR SWIA201743137

- Difficulty date: March 3, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N969SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7876
- Aircraft time: 35,090 hours, 29,480 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TRAILING EDGE PANEL 594PB UPPER SURFACE CHAFED FROM FLAP FLEX DRIVE CABLE.  REMOVED AND REPLACED THE PANEL IAW SRM.
